MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer indicated that there is no product/device to be returned for investigation analysis.
 
Event or Problem Description
It was reported a revision surgery was performed for a patella resurfacing as the patient complained of persistent anterior knee pain.None of the original components needed revising at this time.
 
Additional Manufacturer Narrative
Please see attached for the investigation results.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6453650
Report Number1020279-2017-00235
Device Sequence Number874234
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue Number74022115
Device Lot Number15MM03314
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2017
Supplement Date Received by Manufacturer03/20/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART#74022214 LOT#15KM15203; PART#74027231 LOT#15LM18542
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR